| Catalog Number |
5820110020 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.The surgeon was unable to be retrieve the broken fragment.The procedure was completed successfully without a clinically significant delay.No adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation if the device is available.
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.The surgeon was unable to be retrieve the broken fragment.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.H6: the quality investigation is complete.